I have been taking this several years, and I wake up a few times a night just soaked in sweat. (I never experience it during the day - only when I sleep) It has been great for my anxiety, but am finding the sweating a real gross side effect do deal with. It started off with just once in a while, but now I'm experiencing this every night! Does anyone else experience this, and is there something a person can do?
Hello purplegirl21. Sweating, is considered a common, normal side effect in taking Venlafaxine. I notivce that you're taking the XR. Its been several years since you've been on it a had the problem. I'd mention it to your doctor, see what she/he comes up with. Other than that, I've really not beable to add muc. Best to you,
While as Pledge says, excessive sweating is a common side effect of many antipderessants, the fact that yours is at night suggests a hormonal imbalance. Night sweats can be caused for many reasons including menopause. Are you menopausal? Might want to talk to the doc about this.
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Sep 2010 • 1 answer
Posted 11 Jun 2012 • 7 answers
Posted 14 Mar 2015 • 2 answers
Posted 4 Sep 2015 • 1 answer
Posted 26 Jan 2016 • 2 answers